Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Lakkis, Omar and Pryer, Tristan (2013) A finite element method for nonlinear elliptic problems. SIAM Journal on Scientific Computing, 35 (4). A2025-A2045. ISSN 1064-8275

Lakkis, Omar and Pryer, Tristan (2011) A finite element method for second order nonvariational elliptic problems. SIAM Journal on Scientific Computing, 33 (2). pp. 786-801. ISSN 1064-8275

Bonito, Andrea and Burman, Erik (2008) A continuous interior penalty method for viscoelastic flows. SIAM Journal on Scientific Computing, 30 (3). pp. 1156-1177. ISSN 1064-8275

Hintermüller, Michael and Stadler, Georg (2006) An Infeasible Primal-Dual Algorithm for Total Bounded Variation-Based Inf-Convolution-Type Image Restoration. SIAM Journal on Scientific Computing, 28 (1). pp. 1-23. ISSN 1064-8275

Kay, David and Lungu, Emil (2006) A block preconditioner for high order mixed finite element approximations to the Navier-Stokes equations. SIAM Journal on Scientific Computing, 27 (6). 1867 - 1880. ISSN 1064-8275

Kay, David, Loghin, Daniel and Wathen, Andrew (2002) A preconditioner for the steady-state Navier-Stokes equations. SIAM Journal on Scientific Computing, 24 (1). pp. 237-256. ISSN 1064-8275

Kay, David and Silvester, David (1999) A posteriori error estimation for stabilised mixed approximations of the Stokes equations. SIAM Journal on Scientific Computing, 21 (4). pp. 1321-1336. ISSN 1064-8275

Budd, C J, Humphries, A R and Wathen, A J (1999) The finite element approximation of semi-linear elliptic partial difference equations with critical exponents in the cube. SIAM Journal on Scientific Computing, 20 (5). pp. 1875-1904. ISSN 1064-8275

This list was generated on Sat Mar 25 01:52:27 2017 GMT.